MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BMT SPLINED KNEE STM V2 14X80; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BMT SPLINED KNEE STM V2 14X80; PROSTHESIS, KNEE
Catalog Number 148304
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.Suggested code (annex g)- mechanical (g04) - stem.The product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products (b)(6), vanguard bmt 360 tib tray 67mm lot# 441340, b)(6), vanguard bmt 360 7.5mm offset adapter lot# 391790, b)(6), vanguard ssk psc tib brg 14x63/67 lot# 699650, b)(6), vanguard bmt 360 tib lg cruciate wing.
 
Event or Problem Description
It was reported that the patient was revised approximately six years post implantation due to pain.Bone scans prior to revision suggest infection, stress response.No further records provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected, updated: b4, b5, d5, g3, g6, h1, h2, h3, h6, h10, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: visit 1; bone scan: blood pooling associated with left knee tibial stem this is consistent with either loosening or infection, femoral component unremarkable.Visit 2: persistent changes still unclear if loose, or if stress reaction, not settling; persistent ache patient reports it is affecting her life; patient whishes to proceed with revision.Visit 3; left knee revision: general anesthesia with femoral nerve block, asa ii.Complaint is confirmed with the provided medical records.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BMT SPLINED KNEE STM V2 14X80
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21688262
Report Number0001825034-2025-00822
Device Sequence Number8820206
Product Code JWH
UDI-Device Identifier00880304528871
UDI-Public(01)00880304528871(17)260128(10)656980
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/28/2026
Device Catalogue Number148304
Device Lot Number656980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight67 KG